Publications by Sato, Mikio

01. Sato, M.,
On a generalization of the concept of functions,
Proc. Japan Acad. 34 (1958), 126--130.

02. Sato, M.,
On a generalization of the concept of functions II,
Proc. Japan Acad. 34 (1958), 604--608.

03. Sato, M., (佐藤 幹夫)
Theory of hyperfunctions, (邦題・超函数の理論)
Sugaku 10 (1958), 1--27. (Japanese)

xx. Sato, M., (佐藤 幹夫, 中西襄・記)
Lecture on hyperfunctions, (邦題・超函数について)
Soryushiron Kenkyu(素粒子論研究)20  (1959) 6 号 p. 550--566. (notes by N. Nakanishi, in Jpanese)

04. Sato, M.,
Theory of hyperfunctions. I,
J. Fac. Sci. Univ. Tokyo. Sect. I 8 (1959), 139--193.

05. Sato, M.,
Theory of hyperfunctions. II,
J. Fac. Sci. Univ. Tokyo. Sect. I 8 (1960), 387--437.

06. Sato, M., (佐藤 幹夫, 小松 彦三郎・記) 
Theory of linear differential equations,
Lecture at the university of Tokyo, 1960. (notes by H. Komatsu, in Jpanese)

07. Sato, M.,
Weil conjecture and Ramanujan's conjecture, (邦題・Weil 予想と Ramanujan 予想)
Sugaku no Ayumi, 10-2 (1963) pp.2--7 (notes by H. Hijikata, in Jpanese)
数学のあゆみ, 10-2 (1963) pp.2--7 (notes by H. Hijikata, in Jpanese)

08. Sato, M. and Hitotsumatsu, S., (佐藤 幹夫・一松 信)
On systems of linear differential equations (邦題・線型微分方程式系について),
RIMS Kokyuroku 59 (1968), 225--237.

xx. 佐藤幹夫 (上野健爾 記),
あるゲームについて,
第 12 回代数分科会シンポジューム報告集, 1968, pp.123--136.

09. Sato, M., (佐藤 幹夫, 河合 隆裕・記) 
Structure of hyperfunctions (邦題・超函数の構造について),
Report of Katata conference. 1969 pp.4-1--4-30. (notes by T. Kawai, in Jpanese)
Hyperfunctionsへの応用をみこんだ代数幾何のシンポジウム (1969) pp.4-1--4-30.

10. Sato, M.,
Hyperfunctions and partial differential equations,
Proceedings of the International Conference on Functional Analysis and Related Topics (Tokyo, 1969), Univ. Tokyo Press, Tokyo, 1970, pp. 91--94.

11. Sato, M., (佐藤 幹夫, 新谷 卓郎・記) 
The theory of prehomogeneous vector spaces, (邦題:概均質ベクトル空間の理論)
Sugaku-no-Ayumi, 15-1, 1970, pp. 85--157 (notes by T. Shintani, in Japanese).
数学の歩み, 15-1, 1970, pp. 85--157

12. Sato, M., (佐藤 幹夫, 榎本 彦衛・記) 
Mathematical theory of Maya game, (邦題:マヤ・ゲームの数学的理論)
RIMS Kokyuroku, 98 (1970), 105--135 (notes by H. Enomoto, in Japanese).

13. Sato, M.,
Regularity of hyperfunctions solutions of partial differential equations,
RIMS Kokyuroku, 114 1971, pp. 105--123.

14. Sato, M.,
Regularity of hyperfunctions solutions of partial differential equations,
``Actes du Congres International des Mathematiciens'' (Nice, 1970), Tome 2, 785--794. Gauthier-Villars, Paris, 1971.

15. Sato, M., (佐藤 幹夫, 青本 和彦・記) 
Singular orbits of prehomogeneous vector spaces and hypergeometric functions, (邦題・概均質空間の特異軌跡と超幾何函数)
Lecture at Tokyo University (1971). (Notes by K. Aomoto in Japanese)

16. 16. Sato, M., (佐藤 幹夫, 浪川 幸彦・記) 
On the Hyperfunction and the Sheaf C, Introduction to Algebraic Analysis, (邦題・超函数と層Cをめぐって : 代数解析学序論)
RIMS Kokyuroku 126 (1971). (Lectures at Nagoya Univ., Notes by Y. Namikawa in Japanese)

17. 17. Sato, M. and Shintani, T.,
On zeta functions associated with prehomogeneous vector spaces,
Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1081--1082.

18. Sato, M., Kawai, T. and Kashiwara, M.,
On pseudo-differential equations in hyperfunction theory,
RIMS Kokyuroku, 162 (1972), 136--144.

19. Sato, M., Kawai, T. and Kashiwara, M.,
On the structure of single linear pseudo-differential equations, Proc. Japan Acad. 48 (1972), 643--646.

20. Sato, M.,
Microlocal structure of a single linear pseudodifferential equation,
Seminaire Goulaouic-Schwartz 1972--1973: Equations aux derivees partielles et analyse fonctionnelle, Exp. No. 18, 9 pp. Centre de Math., Ecole Polytech., Paris, 1973.

21. Sato, M., Kawai, T. and Kashiwara, M.,
Microfunctions and pseudo-differential equations,
``Hyperfunctions and pseudo-differential equations'' (Proc. Conf., Katata, 1971; dedicated to the memory of Andre Martineau), 265--529. Lecture Notes in Math., 287, Springer, Berlin, 1973.

22. Sato, M., Kawai, T. and Kashiwara, M., (佐藤 幹夫・河合 隆裕・柏原 正樹)
The theory of pseudodifferential equations in the theory of hyperfunctions (邦題・超函数論における擬微分方程式論),
``Collection of articles on hyperfunctions'' Sugaku 25 (1973), 213--238. (Japanese)

23. Sato, M.,
Pseudo-differential equations and theta functions,
``Colloque International CNRS sur les Equations aux Derivees Partielles Lineaires'' (Univ. Paris-Sud, Orsay, 1972), Ast\'erisque, 2 et 3 Soc. Math. France, Paris, (1973) 286--291.

24. Sato, M.,
Pseudo-differential equations and theta functions,
RIMS Kokyuroku, 201 (1974), 247--252 (reprinted from [23]).

25. Sato, M. and Shintani, T.,
On zeta functions associated with prehomogeneous vector spaces,
Ann. of Math. (2) 100 (1974), 131--170.

26. Sato, M., (佐藤 幹夫, 河合 隆裕・記) 
On the micro-analyticity of the S-matrix. I (邦題:S 行列のミクロ解析性について. I),
RIMS Kokyuroku, 209 (1974), 11--25 (notes by T. Kawai, in Japanese).

27. Sato, M. and Kashiwara, M.,
The determinant of matrices of pseudo-differential operators,
Proc. Japan Acad. 51 (1975), 17--19.

28. Sato, M., (佐藤 幹夫, 矢野 環・記)
Reduced b-functions,
RIMS Kokyuroku 225 (1975), 1--15. (Notes by T. Yano, in Japanese)

29. Sato, M., (佐藤 幹夫, 神保 道夫・記)
Microlocal calculus. I,
RIMS Kokyuroku, 226 (1975) 114--167 (notes by M. Jimbo, in Japanese).

30. Sato, M.,
Recent development in hyperfunction theory and its application to physics (microlocal analysis of $S$-matrices and related quantities,
``International Symposium on Mathematical Problems in Theoretical Physics'' (Kyoto Univ., 1975), Lecture Notes in Phys., 39, Springer, Berlin, (1975), 13--29.

31. Kashiwara, M., Sato, M., Miwa, T. and Muro, M., (柏原 正樹・佐藤 幹夫・三輪 哲二・室 政和)
The Fourier transform in the case of an imaginary Lagrangian (邦題:Imaginary Lagrangeanが現われる場合のFourier変換),
RIMS Kokyuroku 248 (1975), 212--260. (Japanese) ; Erratum in [34].

32. Sato, M., Kashiwara, M. and Miwa, T., (佐藤 幹夫・柏原 正樹・三輪 哲二/文責)
Microlocal study of infinite systems,
RIMS Kokyuroku 248 (1975), 261--292. (Written by T. Miwa, in Japanese)

33. Sato, M., Miwa, T. and Jimbo, M.
Dimension formula for the Landau singularity,
RIMS Kokyuroku 266 (1976), 91--107.

34. Kashiwara, M., Sato, M., Miwa, T. and Muro, M.,  (Erratum)
Erratum: "The Fourier transform in the case of an imaginary Lagrangian) (邦題:Erratum: Imaginary Lagrangeanが現われる場合のFourier変換),
RIMS Kokyuroku 266 (1976), 235;

35. Sato, M., Miwa, T., Jimbo, M. and Oshima, T.,
Holonomy structure of Landau singularities and Feynman integrals,
Publ. Res. Inst. Math. Sci. 12 (1976/77), supplement, 387--439.

36. Sato, M. and Kimura, T.,
A classification of irreducible prehomogeneous vector spaces and their relative invariants,
Nagoya Math. J. 65 (1977), 1--155.

37. Sato, M., Miwa, T. and Jimbo, M., (the same as [39])
Studies on holonomic quantum fields. I,
RIMS Kokyuroku, 287 (1977) 42--48.

38. Sato, M., Miwa, T. and Jimbo, M., (佐藤 幹夫・三輪 哲二・神保 道夫)
Studies on holonomic quantum fields,
RIMS Kokyuroku 295 (1977), 77--87. (Japanese)

39. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. I,
Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), 6--10.

40. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. II,
Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), 147--152.

41. Sato, M., Miwa, T. and Jimbo, M.
Studies on holonomic quantum fields. III,
Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), 153--158.

42. Sato, M., Miwa, T. and Jimbo, M.
Studies on holonomic quantum fields. IV,
Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), 183--185.

43. Sato, M., Miwa, T. and Jimbo, M.
Studies on holonomic quantum fields. V,
Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), 219--224.

44. Sato, M., Miwa, T. and Jimbo, M.
Studies on holonomic quantum fields. VI,
Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), 1--5.

45. Sato, M., Miwa, T. and Jimbo, M.
Studies on holonomic quantum fields. VII,
Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), 36--41.

46. Sato, M., Miwa, T. and Jimbo, M., (佐藤 幹夫・三輪 哲二・神保 道夫)
Studies on holonomic quantum felds --a deformation theory of linear differential equations-- (邦題:Studies on holonomic quantum fields--線型微分方程式の変形理論--),
RIMS Kokyuroku, 321 (1978), 132--160 (in Japanese).

47. Sato, M., Miwa, T. and Jimbo, M.,
Holonomic quantum fields. I, Publ. Res. Inst. Math. Sci. 14 (1978), 223--267.

xx. Jimbo, M., Miwa, T. and Sato, M., 
Monodromy preserving deformation of linear differential equations and quantum field theory,
Kakuyūgó Kenkyū 40, suppl. no. 3 (1978), 45--58. [核融合研究 40巻別冊その3, (1978), 45--58.] (RIMS Preprints, RIMS-246)

48. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. VIII,
Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), 221--225.

49. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. X,
Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), 309--313.

50. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. XI,
Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 6--9.

51. Sato, M., Miwa, T. and Jimbo, M.,
Studies on holonomic quantum fields. XII,
Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 73--77.

52. Jimbo, M., Miwa, T. and Sato, M.,
Studies on holonomic quantum fields. XV. Double scaling limit of one dimensional $XY$ model,
Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 267--272.

53. Jimbo, M., Miwa, T., Mori, Y. and Sato, M.,
Studies on holonomic quantum fields. XVI. Density matrix of impenetrable Bose gas,
Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 317--322.

54. Sato, M., Miwa, T. and Jimbo, M.,
Holonomic quantum fields. II, The Riemann-Hilbert problem,
Publ. Res. Inst. Math. Sci. 15 (1979), 201--278.

55. Sato, M., Miwa, T. and Jimbo, M.,
Holonomic quantum fields. III,
Publ. Res. Inst. Math. Sci. 15 (1979), 577--629.

56. Sato, M., Miwa, T. and Jimbo, M.,
Holonomic quantum fields. IV,
Publ. Res. Inst. Math. Sci. 15 (1979), 871--972.

57. Sato, M., Miwa, T. and Jimbo, M., (佐藤 幹夫・三輪 哲二・神保 道夫)
Higher dimensional holonomic quantum fields , (邦題:高次元のholonomic quantum fields)
RIMS Kokyuroku, 349 (1979) 45--50 (in Japanese).

58. Sato, M., Miwa, T. and Jimbo, M., (佐藤 幹夫・三輪 哲二・神保 道夫)
Federbush model,(邦題:Federbush 模型)
RIMS Kokyuroku, 349 (1979) 56--63 (in Japanese).

59. Sato, M., Miwa, T. and Jimbo, M., (佐藤 幹夫・三輪 哲二・神保 道夫)
On the density matrix for impenetrable boson,(邦題:Impenetrable boson の密度行列)
RIMS Kokyuroku, 361 (1979), 180--183 (in Japanese).

60. Jimbo, M., Miwa, T., Mori, Y. and Sato, M., (神保 道夫・三輪 哲二・毛織 泰子・佐藤 幹夫)
H. Q. F. '79,
RIMS Kokyuroku, 375 (1980), 6--12 (in Japanese).

61. Jimbo, M., Miwa, T., Mori, Y. and Sato, M.,
Density matrix of an impenetrable Bose gas and the fifth Painleve transcendent,
Physica D 1 (1980), 80--158.

62. Jimbo, M., Miwa, T., Sato, M. and partly Mori, Y.,
Holonomic quantum fields. The unanticipated link between deformation theory of differential equations and quantum fields,
Mathematical problems in theoretical physics (Proc. Internat. Conf. Math. Phys., Lausanne, 1979), 119--142, Lecture Notes in Phys., 116, Springer, Berlin, (1980).

63. Sato, M., Miwa, T. and Jimbo, M.,
Aspects of holonomic quantum fields. Isomonodromic deformation and Ising model,
Complex analysis, microlocal calculus and relativistic quantum theory (Proc. Internat. Colloq., Centre Phys., Les Houches, 1979), 429--491, Lecture Notes in Phys., 126, Springer, Berlin, (1980).

64. Sato, M., Miwa, T. and Jimbo, M.
Holonomic quantum fields. V, Publ. Res. Inst. Math. Sci. 16 (1980), 531--584.

65. Sato, M., (佐藤 幹夫)
Problems on deformation theory,(邦題:変形理論をめぐる問題)
RIMS Kokyuroku, 388 (1980), 1--10 (in Japanese).

66. Sato, M. and Mori, Y., (佐藤 幹夫・毛織 泰子)
On Hirota's bilinear equations, (邦題:広田氏の Bilinear Equations について)
RIMS Kokyuroku, 388 (1980), 183-204 (in Japanese).

67. Sato, M., Kashiwara M., Kimura T. and Oshima T.,
Micro-local analysis of prehomogeneous vector spaces,
Invent. Math. 62 (1980) , 117--179

68. Jimbo, M., Miwa, T. and Sato, M.,
Supplement to: "Holonomic quantum fields. IV",
Publ. Res. Inst. Math. Sci. 17 (1981), 137--151.

69. Sato, M. and Sato, Y., (佐藤 幹夫・佐藤 泰子)
On Hirota's bilinear equations. II,(邦題:広田氏の Bilinear Equations について II)
RIMS Kokyuroku, 414 1981, pp. 181--202 (in Japanese).

70. Sato, M., 
Soliton equations as dynamical systems on infinite-dimensional Grassmann manifolds,
RIMS Kokyuroku, 439 (1981), 30--46.

71. Sato, M. and Sato, Y.,
Soliton equations as dynamical systems on infinite-dimensional Grassmann manifold,
Nonlinear partial differential equations in applied science (Tokyo, 1982), 259--271, North-Holland Math. Stud., 81, North-Holland, Amsterdam, 1983.

72. Sato, M., Kashiwara, M. and Kawai, T.,
Linear differential equations of infinite order and theta functions, Adv. in Math. 47 (1983), 300--325.

73. Sato, M.,
Monodromy theory and holonomic quantum fields -- a new link between mathematics and theoretical physics, Talk at the Warsaw Congress, 1983 (unpublished).

74. Sato, M., Kashiwara, M. and Kawai, T., 
Microlocal analysis of theta functions,
Group representations and systems of differential equations (Tokyo, 1982), 267--289, Adv. Stud. Pure Math., {\bf 4}, North-Holland, Amsterdam, 1984. preprint version

75. Sato, M., (佐藤幹夫・述、野海正俊・記)
Soliton equations and the Universal Grassmann manifold, (邦題・ソリトン方程式と普遍グラスマン多様体)
Sophia Univ. Lecture Note 18 (1984). (Notes by Masatoshi Noumi in Jpanese)

76. Sato, M., (佐藤幹夫・述、近野俊明・記)
D-modules and differential equations (邦題:D 加群と微分方程式),
RIMS Kokyuroku, 668 (1988) 120--214 (notes by T. Konno, in Japanese).

77. Sato, M., (the same as [78])
The KP hierarchy and in nite-dimensional Grassman manifolds,
A Survey of Algebraical Analysis (代数解析学の展望), RIMS Kokyuroku, 675 (1988) 95--123 (notes by K. Takasaki).

78. Sato, M.,
The KP hierarchy and infinite-dimensional Grassmann manifolds,
Theta functions---Bowdoin (Brunswick, ME, 1987), Proc. Sympos. Pure Math., 49, Part 1 (1989), 51--66.

79. Sato, M.,
D-modules and nonlinear systems,
Integrable systems in quantum field theory and statistical mechanics,
Adv. Stud. Pure Math., 19 (1989), 417--434.

80. Sato, M.,
D-modules and nonlinear integrable systems,
Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), Johns Hopkins Univ. Press, Baltimore, MD, 1989, pp. 325--339.

81. Sato, M., (佐藤幹夫・述、梅田 亨・記)
Mikio Sato Lecture Notes, (Kyoto Univ., 1984, 1985), (佐藤幹夫講義録1984年度・1985年度1学期)
RIMS Lecture Note 5 (1989). (Notes by Toru Umeda in Japanese)

82. Sato, M.,
Theory of prehomogeneous vector spaces (algebraic part) --- the English translation of Sato's lecture from Shintani's note,
Notes by Takuro Shintani. Translated from the Japanese by Masakazu Muro. Nagoya Math. J. 120 (1990), 1--34. (1989), 325--339.

83.Sato, M., Aoki, T., Kawai, T. and Takei, Y., (佐藤 幹夫・青木 貴史・河合 隆裕・竹井 義次/金子 晃・記)
Algebraic analysis of singular perturbations (邦題:特異摂動の代数解析),
RIMS Kokyuroku, 750 (1991) 43--51 (notes by A. Kaneko in Japanese).

84.Sato, M., (佐藤 幹夫・述、大山 陽介・記)
Algebraic analysis and I(邦題:代数解析学と私),
RIMS Kokyuroku 810 (1992), 164--217. (Notes by Y. Ohyama in Japanese)

etc

xx. H. Enomoto, (榎本 彦衛)
On Maya game, (邦題:Maya gameについて)
Sugaku-no-Ayumi, 15-1 (1970), 73--82 (in Japanese).

佐藤幹夫
私の数学〜佐藤超函数とその周辺
数学セミナー 1981.4 p14

佐藤幹夫
オイラーの数学―代数解析の立場から
数学セミナー 1983.11 p8

佐藤幹夫
方程式について(記:斎藤睦)
数学セミナー 1986.2 16
数学セミナー 2001.3 36 [再録]

佐藤幹夫 代数解析の周辺
数学セミナー 1988.2 p.7

「数学のたのしみ」. 13 号(1999 年 6 月刊)日本評論社

木村達雄編 佐藤幹夫ほか著 ;
佐藤幹夫の数学
日本評論社 2007.8; 2014.9 増補版

3. Articles for Sato

Kashiwara, M. and Kawai, T.,
The award to Mikio Sato of a medal for distinguished services to culture, (Japanese)
Sugaku {\bf 37} (1985), 161--163.

Algebraic analysis, I, II. ``Papers dedicated to Professor Mikio Sato on the occasion of his sixtieth birthday'',
Edited by Masaki Kashiwara and Takahiro Kawai. Academic Press, Inc., Boston, MA, 1988.

Kashiwara, M. and Kawai, T.,
Introduction: Professor Mikio Sato and his work,
``Algebraic analysis'', Vol. I, 1--7, Academic Press, Boston, MA, 1988.

Rota, Gian-Carlo,
Mikio Sato: impressions,
``Algebraic analysis'', Vol. I, 13--15, Academic Press, Boston, MA, 1988.

Yosida, K.
Sato, a perfectionist,
``Algebraic analysis'', Vol. I, 17--18, Academic Press, Boston, MA, 1988.

Mikio Sato: a great Japanese mathematician of the twentieth century,
Asian J. Math. 2 (1998), International Press, Somerville, MA, 1998.

Kashiwara, M., Kawai, T. and Yau, S.-T.,
Preface,
Asian J. Math. 2 (1998), no. 4, vii--x.

Iyanaga, S.,
What I could do for the mathematician Mikio Sato},
Asian J. Math. 2 (1998), no. 4, xiii--xvii.

http://www.ams.org/notices/200702/fea-sato-2.pdf